Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Venous thrombosis causes

Premium Questions

Dr. Hardik Sanghvi MD

thrombosis . My whole family does great on Coumadin . I am very concerned about Xarelto because of lack ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr. Ilir Sharka MD

I have P.O.T.S (Postural Orthostatic Tachycardia Syndrome that I believe I got from past chemotherapy treatments. I was highly sensitive to chemo and was told I had the option of continuing chemo that was giving me serious... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Praveen Tayal MD

My wife was discharged from a 2 week hospital stay on Thursday, March 12. She was there for a septic UTI and infected PICC line, both uccessfully streated with antibiotics for 10 days of IV administered cipro and... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Shafi Ullah Khan MD

I brought my friend to emergency Saturday afternoon because of swelling, pain and severe redness in her left lower ankle and foot, accompanied by severe headache and general discomfort. She has had several tests which... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.  Sudhir Kumar MD

My wife suffered acute CVT on 20th July this year. She was hospitalised and now taking tablets Leviteracetam 1gm BD, Diamox 20mg BD, FA OD, HCQ , Atorvas 20 mg OD, Acitron 3mg OD and MVT. She showed little improvement but... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)

Public Forum Discussions

Dr. Akashdeep Singh MD

What is best treatment for DVT in 11 year old child.........please tell me in detail with medication and injection name View answer

Answered by : Dr. Akashdeep Singh ( Pulmonologist)
Dr. Bhadresh Mangukiya MD

hollo am 23 year old girl right now am suffering from deep venous thrombosis with hemorrhagic infarct in the right thalamus and adjacent structures ... View answer

Answered by : Dr. Bhadresh Mangukiya ( Neurologist)
Dr. Steven Maximus MD

There is chronic deep venous thrombosis wothin right common and external iliac common femoral and proximal half of superficial femoral veins Great saphenous vein shows diffuse thickening of its walls ... View answer

Answered by : Dr. Steven Maximus ( General Surgeon)
Dr.   Andrew Rynne MD MD

my husband was hospitalized for cerebral venous thrombosis recently cause being hyperhomocystenemia. would like to know if this contributes to impotence in him. ... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr. SAMEEN BIN NAEEM MD

am an IV drug user with a history of health care career. I believe I may have a blood clot in my right leg. I have occasionally shot in my ankle if having trouble hitting anywhere else. Anyway about 3-4 days ago I started... View answer

Answered by : Dr. SAMEEN BIN NAEEM ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Better to rule out deep venous thrombosis (DVT). Please hit thanks.

Dr. Ashok Kumar Dash MD

muscle twitching in calves may be result of venous thrombosis it may also happen due to fatigue after excessive exercise.

Dr. Kaushal Bhavsar MD

Yes, this can be deep venous thrombosis (DVT). So better to get done lower limb doppler. If this is normal then get done calcium and vitamin d3 level as deficiency can cause similar symptoms. Please...